# SDR AALA202505085351

- Difficulty date: May 5, 2025
- Submitted: May 8, 2025
- Operation: Air carrier
- Aircraft: N568UW
- Make and model: Airbus A321-231
- Aircraft serial: 5751
- Aircraft time: 36,373 hours, 14,945 cycles
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Part number: 66601509
- Condition: Open
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CABIN SERVICE CALLED TO REPORT A FLIGHT DECK JUMP SEAT LIFE VEST IS OPENED. MAINTENANCE REPLACED LIFE VEST PER AMM 25-56-62.
